MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; AUTOFILL CHAMBER

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; AUTOFILL CHAMBER
Model Number 900PT561
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Fisher & paykel healthcare (f&p) has requested for the complaint device be returned for evaluation.F&p will provide a follow up report upon completion of f&p's investigation.Product background: the autofill chamber as part of 900pt561 heated breathing tube and chamber kit is a component designed for use with the airvo 2 humidification series to provide nasal high flow (nhf) therapy.Air and oxygen are blown from the airvo 2 into the humidification chamber within which water is heated by a heater plate.The gases become humidified in the chamber and then pass into a heated breathing tube, then to the patient interface.Nhf therapy is intended for use with spontaneously breathing patients who would benefit from receiving high flow warmed and humidified respiratory gases nhf therapy should not be used for life support purposes, and appropriate patient monitoring must be used at all times.
 
Event or Problem Description
A healthcare facility in taiwan reported via a fisher and paykel healthcare (f&p) field representative that the autofill chamber as a part of the 900pt561 heated breathing tube and chamber kit was found damaged before patient use.There was no patient involvement as the issue was found whilst the device was not in use on a patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Corrected data: b4, d9, g3, g6, h2, h3, h6.Product background: the autofill chamber as part of 900pt561 heated breathing tube and chamber kit is a component designed for use with the airvo 2 humidification series to provide nasal high flow (nhf) therapy.Air and oxygen are blown from the airvo 2 into the humidification chamber within which water is heated by a heater plate.The gases become humidified in the chamber and then pass into a heated breathing tube, then to the patient interface.Nhf therapy is intended for use with spontaneously breathing patients who would benefit from receiving high flow warmed and humidified respiratory gases nhf therapy should not be used for life support purposes, and appropriate patient monitoring must be used at all times.Method: the subject autofill chamber as part of the 900pt561 heated breathing tube and chamber kit was received at fisher & paykel healthcare (f&p) new zealand where it was visually inspected.Results: visual inspection of the subject autofill chamber revealed that there was no damage.The chamber adapter as part of the 900pt561 heated breathing tube and chamber kit was returned alongside the subject autofill chamber.The chamber adapter was observed to be broken into two pieces.Conclusion: fisher & paykel healthcare (f&p) were unable to determine what may have caused the reported failure as there was no fault found with the returned subject autofill chamber as part of the 900pt561 heated breathing tube and chamber kit.It is possible that the healthcare facility was referring to the damage to the chamber adapter in their initial report.The chamber adapter was observed to be broken into two pieces which would prevent the user from setting up the device.The healthcare facility stated that there was no patient involvement as the issue was found whilst the device was not in use on a patient.The chamber adapter as part of the 900pt561 heated breathing tube and chamber kit is a separate component of the kit that allows for the autofill chamber to be used with the airvo 2 humidification series.Every autofill chamber is pressure tested following the manufacturing process to check for any leaks present in the chamber.Any chamber that fails this test is rejected.The user instructions that accompany the 900pt561 heated breathing tube and chamber kit state the following: - "do not use the autofill chamber if it has been dropped or been allowed to run dry as this could lead to the chamber over-filling." - "do not use the autofill chamber if the water level rises above the maximum water level line as this may lead to water entering the patient's airway." - "for single patient use only.Reuse may result in transmission of infectious substances.Attempting to reprocess will result in degradation of materials and render the product defective." - "avoid contact with chemicals, cleaning agents, or hand sanitizers.".

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
AUTOFILL CHAMBER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key22154782
Report Number9611451-2025-00498
Device Sequence Number8906756
Product Code BTT
UDI-Device Identifier09420012433794
UDI-Public(01)09420012433794(10)2103589514(11)250124
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K162553
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900PT561
Device Catalogue Number900PT561
Device Lot Number2103589514
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
F&P PT101 AIRVO 2 HUMIDIFIER; F&P PT101 AIRVO 2 HUMIDIFIER
Patient SexUnknown